MathSciNet Relay Station
MathSciNet bibliographic data
MR1799921 74G70 (74R10)
Friedman, Avner; Hu, Bei; Velazquez, Juan J. L. The evolution of stress intensity factors in the propagation of two dimensional cracks. European J. Appl. Math. 11 (2000), no. 5, 453–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement